# SDR CA060227004

- Difficulty date: January 22, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 10,241 hours
- Engine: Pwa PT6A114A
- Propeller: Hartzl HCB3TN3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Turbine Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED A LOSS OF ENGINE POWER AND ATTEMPTED A FORCED LANDING.  THE AIRCRAFT CRASHED DURING THE ATTEMPT.  PRELIMINARY INVESTIGATION HAS REVEALED TURBINE BLADE DISTRESS.  P&WC WILL INVESTIGATE THE INCIDENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
